Will I gain weight again if I stop the Maunzaro Wigobi?
I am looking into Maunzaro and Wigobi, but my biggest concern is gaining weight back after stopping. I have heard stories from people around me who lost weight effectively while using the medication but gained it back as their appetite returned after discontinuing it, so I am hesitant to start right away. I have also experienced losing weight through diet alone in the past, only to gain it back after a few months, so this time I want to start with the goal of maintaining my weight rather than trying to lose it too drastically. I am wondering if changing my eating habits or lifestyle while using the medication helps with maintaining my weight even after stopping. I am also curious whether I should consult with the intention of using it long-term from the start, or if it is sufficient to set a target weight and focus on maintaining it afterward. I would also like to hear the experiences of those who have actually stopped using the medication.
Popular in Mounjaro / Wegovy Q&A
- 01CommentsI've also been curious about diet injections lately; my acquaintances seemed very satisfied with them!1880026.10.26
- 02CommentsThe effects usually last for several weeks to several months. The duration may vary depending on lifestyle management.160026.10.26
- 03CommentsThe effects of weight loss injections usually last for several weeks to several months. They last longer when combined with consistent management.220026.10.26
- 01CommentsI've also been curious about diet injections lately; my acquaintances seemed very satisfied with them!1880026.10.26
- 02CommentsDietary management is the most important thing after stopping the medication. Maintaining consistent eating habits prevents the yo-yo effect.550026.10.25
- 03CommentsI am very satisfied because my cravings and binge eating have decreased. I can really feel the effects of correcting my eating habits.440026.10.25
- 01CommentsI've also been curious about diet injections lately; my acquaintances seemed very satisfied with them!1880026.10.26
- 02CommentsDietary management is the most important thing after stopping the medication. Maintaining consistent eating habits prevents the yo-yo effect.550026.10.25
- 03CommentsI am very satisfied because my cravings and binge eating have decreased. I can really feel the effects of correcting my eating habits.440026.10.25
- 04
- 05
How satisfied are you with weight loss injections?[2]
160026.10.26 - 06
- 07
- 08
- 09
- 10
- 04
- 05
- 06
- 07
- 08
- 09
- 10
- 04
- 05
- 06
Will obesity injections help control appetite?[17]
820026.09.29 - 07
I'm worried about the side effects of weight loss injections.[17]
720026.09.28 - 08
- 09
- 10